Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Mathematical Tables—Errata
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 4 (1950), 222-223 Request permission
    J. W. L. Glaisher, “On circulating decimals,” Cambridge Phil. Soc., Proc., v. 3, 1877, p. 185-206. H. Goodwyn, A Table of the Circles, etc., London, 1823 [MTAC, v. 1, p. 22-23].
Additional Information
  • © Copyright 1950 American Mathematical Society
  • Journal: Math. Comp. 4 (1950), 222-223
  • DOI: